File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Study of wavelets for the solution of electromagnetic integral equations

TitleStudy of wavelets for the solution of electromagnetic integral equations
Authors
Issue Date1995
Citation
Ieee Transactions On Antennas And Propagation, 1995, v. 43 n. 8, p. 802-810 How to Cite?
AbstractThe use of wavelet basis functions for the efficient solution of electromagnetic integral equations is studied. It has previously been demonstrated that the use of wavelets for expansion and testing functions produces a sparse moment-method matrix. Here, this effect is examined and analyzed in terms of the radiation/receiving characteristics of the wavelet basis functions. The limitations of wavelets as an efficient solution technique are discussed, and a comparison is made to other fast algorithms.
Persistent Identifierhttp://hdl.handle.net/10722/182557
ISSN
2015 Impact Factor: 2.053
2015 SCImago Journal Rankings: 2.130
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWagner, Robert Len_US
dc.contributor.authorChew, Weng Choen_US
dc.date.accessioned2013-05-02T05:15:51Z-
dc.date.available2013-05-02T05:15:51Z-
dc.date.issued1995en_US
dc.identifier.citationIeee Transactions On Antennas And Propagation, 1995, v. 43 n. 8, p. 802-810en_US
dc.identifier.issn0018-926Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/182557-
dc.description.abstractThe use of wavelet basis functions for the efficient solution of electromagnetic integral equations is studied. It has previously been demonstrated that the use of wavelets for expansion and testing functions produces a sparse moment-method matrix. Here, this effect is examined and analyzed in terms of the radiation/receiving characteristics of the wavelet basis functions. The limitations of wavelets as an efficient solution technique are discussed, and a comparison is made to other fast algorithms.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Antennas and Propagationen_US
dc.titleStudy of wavelets for the solution of electromagnetic integral equationsen_US
dc.typeArticleen_US
dc.identifier.emailChew, Weng Cho: wcchew@hku.hken_US
dc.identifier.authorityChew, Weng Cho=rp00656en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/8.402199en_US
dc.identifier.scopuseid_2-s2.0-0029358579en_US
dc.identifier.volume43en_US
dc.identifier.issue8en_US
dc.identifier.spage802en_US
dc.identifier.epage810en_US
dc.identifier.isiWOS:A1995RP26000006-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridWagner, Robert L=55451873000en_US
dc.identifier.scopusauthoridChew, Weng Cho=36014436300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats